| Model Number |
SC-2408-56 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing discomfort at the back while sitting.The patient is very thin, which likely contributed to the discomfort and prominence of the anchors.The patient underwent a procedure wherein the physician adjusted the underlying skin layers to provide additional cushioning over the anchors.The patient was doing well postoperatively.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-4319,
batch/lot number: 37016944,
model/catalog description: clik x mri anchor,
unique identifier (udi)#: (b)(4).